MAUDE Adverse Event Report: Stryker Endoscopy-San Jose FLOWPORT II CANNULA WITH OBTURATOR STRYKER; accessories, arthroscopic

Stryker Endoscopy-San Jose FLOWPORT II CANNULA WITH OBTURATOR STRYKER; accessories, arthroscopic
Catalog Number CAT01548
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the flowport broke cleanly in the middle of the cannula during insertion, and we spent approximately 25 minutes attempting to retrieve the broken piece from the patient.After these failures, the surgeon made the decision to abandon the labral repair and instead debride and remove the patient¿s labrum.

Brand Name
FLOWPORT II CANNULA WITH OBTURATOR STRYKER
Common Device Name
accessories, arthroscopic
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25566582
Report Number0002936485-2026-00397
Device Sequence Number18640714
Product Code NBH
UDI-Device Identifier07613252633037
UDI-Public(01)07613252633037(17)271203(10)011527
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCAT01548
Device Lot Number011527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer08/21/2026
08/21/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date09/17/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown